# SDR ZW0A0101201

- Difficulty date: May 5, 2001
- Submitted: May 7, 2001
- Operation: Air carrier
- Aircraft: N691LF
- Make and model: Boeing 767330
- Aircraft serial: 25137
- Aircraft time: 43,519 hours, 7,124 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6100928
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTS WERE INOPERATIVE AT SEAT ROW 1D, 5B, AND 16B.  REPLACED THE LAMP AT EACH LOCATION.  CHECK-C 9-23-00 LAX.
